# SDR HALA2020062300130

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 28,204 hours, 4,385 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690002
- Part serial: 42959
- Condition: Malfunctioned
- Location: Fuel Trim
- Part time: 23,196 hours, 3,595 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "FUEL AFT XFER" INOP STATUS MESSAGE ON STATUS PAGE. // PER TSM TASK 28-27-00-810-829-A FOUND FUEL TRIM TANK ISOLATION VALVE   
FAULTING (FIN 702QN). REMOVED AND REPLACED FUEL TRIM TANK ISOLATION VALVE ACTUATOR (FIN 702QN) PER AMM 28-27-52-400-802-A. OK FOR SERVICE.
